# SDR UIEA200400174

- Difficulty date: September 23, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC45FT16245
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EMERGENCY LIGHT FLICKER MOST OF THE FLIGHT.  FOUND SEVERAL PUSHED BACK PINS AT CONNECTOR EMERGENCY LIGHT PANEL.  ACCOMPLISHED GROUND CHECK OK PER MM 33-51-10.  (M)
